# SDR AWXA200500950

- Difficulty date: July 12, 2005
- Submitted: August 15, 2005
- Operation: Air carrier
- Aircraft: N627AW
- Make and model: Airbus A320-231
- Aircraft serial: 66
- Aircraft time: 51,911 hours, 23,325 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: D348002069701
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - DURING C4 CHECK DISCOVERED CRACK IN SHEAR WEB BETWEEN FR 68 AND FR 68+13", AND BETWEEN -Y1190 AND -Y1432.  MAINTENANCE REMOVED CRACKED SHEAR WEB BETWEEN FR 68 AND FR 68+13", AND BETWEEN -Y1190 AND -Y1432 IAW AIRBUS 320 SRM 51-42-11.   INSTALLED NEW SHEAR WEB BETWEEN FR 68 AND FR 68+13", AND BETWEEN -Y1190 AND -Y1432 IAW AIRBUS 320 SRM 51-42-11 IAW AIRBUS 320 SRM 51-72-11 PAGE 1.  CRACK LENGTH NOT LISTED.
